# SDR DLL13990665

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- Engine: Rroyce RB21122B02
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 1 Pylon
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALKAROUND, NR 1 ENG PYLON PANEL 451FT DAMAGED. FABRICATED NEW PANEL PER ERA 367054-14.
